Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Dmitriev, Mikhail Gennad'evich

Statistics Math-Net.Ru
Total publications: 38
Scientific articles: 35

Number of views:
This page:2554
Abstract pages:9144
Full texts:3996
References:449
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person30137
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/197417
http://orcid.org/0000-0002-1184-129X

Publications in Math-Net.Ru
2021
1. M. G. Dmitriev, Z. N. Murzabekov, G. A. Mirzakhmedova, “Algorithm for finding feedback in a problem with constraints for one class of nonlinear control systems”, Model. Anal. Inform. Sist., 28:3 (2021),  220–233  mathnet
2020
2. M. G. Dmitriev, D. A. Makarov, “Iterative control synthesis algorithm in a singular perturbed nonlinear problem based on the SDRE technology”, Informatsionnye Tekhnologii i Vychslitel'nye Sistemy, 2020, 1,  76–84  mathnet
2019
3. M. G. Dmitriev, Z. N. Murzabekov, D. A. Makarov, G. A. Mirzakhmedova, “Stabilization in the macroeconomic formally linear control system with state-dependent coefficients”, Informatsionnye Tekhnologii i Vychslitel'nye Sistemy, 2019, 2,  3–13  mathnet  elib
2016
4. A. O. Blinov, M. G. Dmitriev, “The sensitivity of the solution of some optimization problems with perturbation”, Program Systems: Theory and Applications, 7:1 (2016),  47–59  mathnet
2015
5. Y. E. Danik, M. G. Dmitriev, D. A. Makarov, “An algorithm for constructing regulators for nonlinear systems with the formal small parameter”, Informatsionnye Tekhnologii i Vychslitel'nye Sistemy, 2015, 4,  35–44  mathnet
2012
6. M. G. Dmitriev, D. A. Makarov, “Linear regulators design by dynamic modes splitting”, Informatsionnye Tekhnologii i Vychslitel'nye Sistemy, 2012, 4,  40–48  mathnet
7. M. G. Dmitriev, A. A. Pavlov, A. P. Petrov, “The “power-society-economy” model with a slightly corrupt discrete hierarchy”, Matem. Mod., 24:2 (2012),  120–128  mathnet  mathscinet
2010
8. Ni Min' Kan', M. G. Dmitriev, “Steplike contrast structure in an elementary optimal control problem”, Zh. Vychisl. Mat. Mat. Fiz., 50:8 (2010),  1381–1392  mathnet  mathscinet; Comput. Math. Math. Phys., 50:8 (2010), 1312–1323  isi  scopus
2007
9. M. G. Dmitriev, A. A. Pavlov, A. P. Petrov, “Оптимальный объем властных полномочий в социально-экономической иерархии по критерию удельного потребления”, Informatsionnye Tekhnologii i Vychslitel'nye Sistemy, 2007, 4,  4–11  mathnet  elib
2006
10. M. G. Dmitriev, G. A. Kurina, “Singular perturbations in control problems”, Avtomat. i Telemekh., 2006, 1,  3–51  mathnet  mathscinet  zmath  elib; Autom. Remote Control, 67:1 (2006), 1–43  elib  scopus
11. Ni Ming Kang, A. B. Vasil'eva, M. G. Dmitriev, “Equivalence of Two Sets of Transition Points Corresponding to Solutions with Interior Transition Layers”, Mat. Zametki, 79:1 (2006),  120–126  mathnet  mathscinet  zmath  elib; Math. Notes, 79:1 (2006), 109–115  isi  scopus
2004
12. M. G. Dmitriev, G. S. Joukova, A. P. Petrov, “Asymptotic analysis of the “authority-society” model in case of two stable authority profiles”, Matem. Mod., 16:5 (2004),  23–34  mathnet  mathscinet
13. A. B. Vasil'eva, M. G. Dmitriev, Ni Ming Kang, “On a step-like contrast structure for a problem of the calculus of variations”, Zh. Vychisl. Mat. Mat. Fiz., 44:7 (2004),  1271–1280  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 44:7 (2004), 1203–1212
14. N. P. Belyaeva, M. G. Dmitriev, “Construction of approximate solutions to initial value problems with a parameter based on Padé approximations and asymptotic expansions”, Zh. Vychisl. Mat. Mat. Fiz., 44:1 (2004),  123–135  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 44:1 (2004), 112–124
2002
15. M. G. Dmitriev, Yu. A. Konyaev, “The Birgchof type asymptotics of some singularly perturbed optimal control problems”, Matem. Mod., 14:3 (2002),  27–29  mathnet  mathscinet  zmath
1999
16. M. G. Dmitriev, M. V. Nesterova, V. P. Gerdt, “Application of Gröbner bases for solving polynomial-nonlinear boundary problems with inexactly known boundary conditions”, Fundam. Prikl. Mat., 5:3 (1999),  675–686  mathnet  mathscinet  zmath
1998
17. M. G. Dmitriev, N. M. Kang, “Contrast structures in the simplest vector variational problem and their asymptotics”, Avtomat. i Telemekh., 1998, 5,  41–52  mathnet  mathscinet  zmath; Autom. Remote Control, 59:5 (1998), 643–652
18. M. G. Dmitriev, Ni Ming Kang, “Asimptotics of contrast extremals in simplest vector variational problem”, Fundam. Prikl. Mat., 4:4 (1998),  1165–1178  mathnet  mathscinet  zmath
1989
19. S. V. Belokopytov, M. G. Dmitriev, “Solution of classical optimal control problems with a boundary layer”, Avtomat. i Telemekh., 1989, 7,  71–82  mathnet  mathscinet  zmath; Autom. Remote Control, 50:7 (1989), 907–917
1987
20. M. G. Dmitriev, A. M. Klishevich, “Iterative methods for solving singularly perturbed boundary value problems of conditionally stable type”, Zh. Vychisl. Mat. Mat. Fiz., 27:12 (1987),  1812–1823  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 27:6 (1987), 137–144
1985
21. M. G. Dmitriev, “The theory of singular perturbations and some optimal control problems”, Differ. Uravn., 21:10 (1985),  1693–1698  mathnet  mathscinet
1983
22. M. G. Dmitriev, “Iterative solution of optimal control problems with fast and slow motions”, Dokl. Akad. Nauk SSSR, 272:2 (1983),  281–284  mathnet  mathscinet  zmath
1982
23. M. G. Dmitriev, “Differential relations for an initial jump in a singularly perturbed problem and their applications”, Dokl. Akad. Nauk SSSR, 264:4 (1982),  804–807  mathnet  mathscinet  zmath
24. A. B. Vasil'eva, M. G. Dmitriev, “Singular perturbations in problems of optimal control”, Itogi Nauki i Tekhn. Ser. Mat. Anal., 20 (1982),  3–77  mathnet  mathscinet  zmath; J. Soviet Math., 34:3 (1986), 1579–1629
1981
25. V. Ya. Glizer, M. G. Dmitriev, “The asymptotic behavior of the solution of a singularly perturbed problem that is connected with the penalty function method”, Differ. Uravn., 17:9 (1981),  1574–1580  mathnet  mathscinet
1980
26. A. B. Vasil'eva, M. G. Dmitriev, “Determination of the structure of a generalized solution of a nonlinear optimal control problem”, Dokl. Akad. Nauk SSSR, 250:3 (1980),  525–528  mathnet  mathscinet  zmath
1979
27. V. Ya. Glizer, M. G. Dmitriev, “Singular perturbations and generalized functions”, Dokl. Akad. Nauk SSSR, 249:5 (1979),  1036–1040  mathnet  mathscinet  zmath
28. V. Ya. Glizer, M. G. Dmitriev, “Asymptotic behavior of the solution of certain discrete problems of optimal control with a small step”, Differ. Uravn., 15:9 (1979),  1681–1691  mathnet  mathscinet  zmath
1978
29. V. Ya. Glizer, M. G. Dmitriev, “The asymptotic behavior of the solution of a certain singularly perturbed Cauchy problem that arises in optimal control theory”, Differ. Uravn., 14:4 (1978),  601–612  mathnet  mathscinet  zmath
1976
30. V. Ya. Glizer, M. G. Dmitriev, “On a connection of singular perturbations with the penalty function method”, Dokl. Akad. Nauk SSSR, 231:1 (1976),  21–23  mathnet  mathscinet  zmath
31. V. V. Anisovich, M. G. Dmitriev, B. I. Kryukov, “The number of switchings in a certain optimal control problem”, Izv. Vyssh. Uchebn. Zaved. Mat., 1976, 10,  13–16  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 20:10 (1976), 9–11
1975
32. V. Ya. Glizer, M. G. Dmitriev, “Singular perturbations in a linear optimal control with quadratic functional”, Dokl. Akad. Nauk SSSR, 225:5 (1975),  997–1000  mathnet  mathscinet  zmath
33. V. Ya. Glizer, M. G. Dmitriev, “Singular perturbations in a linear control problem with a quadratic functional”, Differ. Uravn., 11:11 (1975),  1915–1921  mathnet  mathscinet  zmath
1972
34. M. G. Dmitriev, V. S. Poleshchuk, “The regularization of a certain class of nonstable extremal problems”, Zh. Vychisl. Mat. Mat. Fiz., 12:5 (1972),  1316–1318  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 12:5 (1972), 289–293
35. M. G. Dmitriev, “The continuity of the solution of the Mayer problem for a singular perturbation”, Zh. Vychisl. Mat. Mat. Fiz., 12:3 (1972),  788–791  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 12:3 (1972), 284–288

2016
36. S. M. Abramov, A. O. Blinov, S. N. Vassilyev, I. S. Guseva, E. V. Danilina, M. G. Dmitriev, S. V. Znamenskii, G. Konstantinov, N. E. Kul'baka, G. Osipov, Yu. S. Popkov, I. V. Rasina, E. V. Ryumina, G. V. Sidorenko, O. V. Fes'ko, M. M. Khrustalev, A. M. Tsirlin, “In memory of Professor Vladimir Iosifovich Gurman”, Program Systems: Theory and Applications, 7:3 (2016),  109–132  mathnet
1996
37. M. G. Dmitriev, B. M. Miller, L. M. Fridman, “Second International Workshop “Singular Solutions and Disturbances in Control Systems””, Avtomat. i Telemekh., 1996, 8,  186–187  mathnet
1980
38. V. Ya. Glizer, M. G. Dmitriev, “Поправки к статье “Сингулярные возмущения и обобщенные функции” (ДАН, т. 249, № 5, 1979 г.)”, Dokl. Akad. Nauk SSSR, 251:3 (1980),  520  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022